MAUDE Adverse Event Report: COVIDIEN JOEY 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 762055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that registered nurse (rn) had administered medications through a nasojejunal tube (flushed appropriately) and restarted feeds.The pump began ringing ¿occluded downstream¿.The feed was paused, and nj tube flushed with no resistance.On inspection of feeding bag/pump, the cassette was noted to be leaking.The bag was replaced with a new feeding set and no further issues were noted.Additional information was received from the customer and stated that the line was not occluded.
 
Additional Manufacturer Narrative
Additional information h2, h3, h6.Investigation conclusion the customer reported that registered nurse (rn) had administered medications through a nasojejunal tube (flushed appropriately) and restarted feeds.The pup began ringing ¿occluded downstream¿.The feed was paused, and nj tube flushed with no resistance.On inspection of feeding bag/pump, the cassette was noted to be leaking.The bag was replaced with a new feeding set and no further issues were noted.The report refers to product code 762055, joey 500ml pump set, with unknown lot number was investigation.A device history record (dhr) review was not performed as the lot number was not provided.Failure mode trending was reviewed, and no related adverse trends were identified.One (1) used product was returned for evaluation.Visual inspection and functional evaluation performed found no product fault.The product met specification and operated as intended; therefore, the reported product failure was not confirmed.Additional action will not be taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
JOEY 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12420937
Report Number1282497-2021-10586
Device Sequence Number3332802
Product Code LZH
UDI-Device Identifier10884521072299
UDI-Public10884521072299
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number762055
Device Catalogue Number762055
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown